# SDR 98ZZZX1415

- Difficulty date: March 27, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N313KA
- Make and model: Kaman K-1200
- Aircraft serial: 940019
- System (JASC): 2550 · Cargo Compartments
- Part: Indicator
- Part number: H19432
- Condition: Erratic
- Location: Load On Hook
- Stage of operation: EX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOAD ON HOOK INDICATOR ERRATIC.  TT 71 HOURS.
